Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 220, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 5, 2012, 6:49 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 6:49 PM CDT (23:49 UTC)
- Expired
- Jul 5, 2012, 7:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1407 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS54 KOHX 052349
SVROHX
TNC149-187-060015-
/O.NEW.KOHX.SV.W.0220.120705T2349Z-120706T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 715 PM CDT
* AT 649 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR NOLENSVILLE...MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN WILLIAMSON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3600 8670 3597 8664 3597 8661 3599 8661
3597 8651 3578 8659 3572 8670 3601 8673
TIME...MOT...LOC 2349Z 351DEG 13KT 3591 8665
$$
FORECASTER: 312 follow-up statements
374
WWUS54 KOHX 052358
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT THU JUL 5 2012
TNC149-187-060015-
/O.CON.KOHX.SV.W.0220.000000T0000Z-120706T0015Z/
RUTHERFORD TN-WILLIAMSON TN-
658 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILLIAMSON AND WEST CENTRAL RUTHERFORD COUNTIES UNTIL 715 PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR NOLENSVILLE...OR 11 MILES EAST
OF FRANKLIN...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN WILLIAMSON AND WESTERN RUTHERFORD
COUNTIES.
LAT...LON 3596 8664 3595 8653 3578 8659 3572 8670
3597 8673
TIME...MOT...LOC 2358Z 351DEG 13KT 3588 8664
$$
31686
WWUS54 KOHX 060006
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
706 PM CDT THU JUL 5 2012
TNC149-187-060015-
/O.EXP.KOHX.SV.W.0220.000000T0000Z-120706T0015Z/
RUTHERFORD TN-WILLIAMSON TN-
706 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
WEST CENTRAL RUTHERFORD COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3596 8664 3595 8653 3578 8659 3572 8670
3597 8673
TIME...MOT...LOC 0005Z 351DEG 13KT 3586 8664
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:27 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 327 PM CDT THU JUL 5 2012 .SHORT TERM...THUNDERSTORM COMPLEX CONTINUES TO DROP SOUTH SOUTHWESTWARD ACROSS EASTERN KENTUCKY, TOWARD OUR EASTERN COUNTIES, AND SVR TSTM WARNINGS HAVE BEEN ISSUED FOR SOME OF THESE STORMS UP IN KENTUCKY. SOME WIND DAMAGE HAS BEEN REPORTED THIS AFTERNOON AT SEVERAL KENTUCKY LOCATIONS, AND SIMILAR PROBLEMS MAY OCCUR IN OUR NORTHEASTERN PLATEAU COUNTIES BY LATE AFTERNOON. SEVERE THUNDERSTORMS WATCH NO. 471 REMAINS IN EFFECT FOR EASTERN MIDDLE TENNESSEE UNTIL 03Z, IN ANTICIPATION OF THE ARRIVAL OF THE KENTUCKY STORMS. IN ADDITION, ISOLATED THUNDERSTORMS HAVE POPPED UP THIS AFTERNOON IN OTHER PARTS OF THE MID STATE, AND A FEW OF THOSE COULD BECOME STRONG-TO-SEVERE OVER THE NEXT 3 TO 5 HOURS AS WELL. OUTSIDE OF THUNDERSTORM AREAS YOU CAN EXPECT THE BRUTAL HEAT TO CONTINUE UNABATED. THE HEAT ADVISORY FOR AREAS WEST OF THE PLATEAU HAS BEEN EXTENDED THROUGH 08Z, SUN, IN ANTICIPATION OF MORE HOT WEATHER PROBLEMS THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND. HAVE ARRANGED OUR RAINFALL GRIDS FOR TOMORROW IN SIMILAR FASHION TO TODAY'S, WITH THE EXPECTATION OF LITTLE CHANGE IN OVERALL PATTERN, AND SOME OF THE JUICIEST AIR TO OUR NORTHEAST, OVER EASTERN KENTUCKY. CHANCE POPS REMAIN IN PLACE FOR THE CUMBERLAND PLATEAU ON SATURDAY, WITH SLIGHT CHANCE ELSEWHERE. .LONG TERM...MODELS CONTINUE TO PROMOTE A GENERAL PATTERN CHANGE FOR NEXT WEEK, AS OUR HOT BOX HIGH PRESSURE SYSTEM RETROGRADES TO THE ROCKY MOUNTAINS IN THE FACE OF A DEEPENING TROUGH OVER THE EASTERN UNITED STATES. EXPECT A PERIOD OR TWO OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE SUNDAY THROUGH MONDAY PERIOD, ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. FRONT SHOULD SLIDE SLOWLY SOUTHWARD ACROSS OUR AREA BY TUESDAY NIGHT, WITH LOWER DEW POINTS ACTUALLY WORKING THEIR WAY INTO AT LEAST NORTHERN AND WESTERN PARTS OF OUR FORECAST AREA BY THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 76 103 76 103 / 20 20 20 20 CLARKSVILLE 72 103 72 102 / 20 20 20 20 CROSSVILLE 69 94 69 94 / 60 40 40 30 COLUMBIA 74 101 74 100 / 20 20 20 20 LAWRENCEBURG 73 100 73 99 / 20 20 20 20 WAVERLY 74 101 74 100 / 20 20 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 3 AM CDT SUNDAY FOR TNZ005>009-022>030- 056>062-075-093>095. && 19
Hazardous weather outlook, Jul 5, 5:25 AM CDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT THU JUL 5 2012 TNZ010-011-031>034-063>066-077>080-061030- CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND 100 IN THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES AROUND 100. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. TNZ005>009-022>030-056>062-075-093>095-061030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- 525 AM CDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND 105 IN THE AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES AROUND 105. ISOLATED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Special weather statement, Jul 5, 6:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CDT THU JUL 5 2012
TNZ060-095-052345-
GILES-MAURY-
607 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND MAURY COUNTIES...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF COLUMBIA...MOVING NORTHWEST AT 5
MPH.
THIS STORM WILL BE NEAR...
4 MILES SOUTHWEST OF COLUMBIA BY 645 PM CDT.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3541 8721 3543 8721 3544 8722 3543 8724
3546 8729 3548 8727 3550 8729 3550 8727
3553 8728 3569 8707 3553 8690 3530 8704
ALSpecial weather statement, Jul 5, 6:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT THU JUL 5 2012
TNZ060-060000-
MAURY-
624 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR MAURY COUNTY...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLUMBIA...MOVING SOUTH AT 5 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3546 8710 3543 8719 3544 8722 3543 8723
3545 8729 3566 8715 3563 8708 3552 8703
3542 8700
31Special weather statement, Jul 5, 6:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
631 PM CDT THU JUL 5 2012
TNZ062>064-060030-
CANNON-DE KALB-RUTHERFORD-
631 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB AND RUTHERFORD
COUNTIES...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF SMITHVILLE...MOVING SOUTHWEST AT
15 MPH.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3605 8577 3582 8591 3576 8596 3583 8623
3596 8611 3597 8609 3596 8608 3597 8602
3604 8604 3609 8600 3609 8599 3610 8597
ALSpecial weather statement, Jul 5, 6:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
634 PM CDT THU JUL 5 2012
TNZ077-078-060000-
COFFEE-WARREN-
634 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WARREN COUNTIES...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF MANCHESTER...MOVING SOUTH
AT 5 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3554 8601 3563 8607 3565 8604 3566 8601
3565 8600 3568 8598 3559 8590
31Local storm report, Jul 5, 6:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
642 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E1.75 INCH LAWRENCE TN PUBLIC
0428 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN LAW ENFORCEMENT
A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
ETHRIDGE ALONG HWY 43.
0435 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND
0443 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E2.00 INCH LAWRENCE TN PUBLIC
2 INCH HAIL IN ETHRIDGE.
0445 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.
0450 PM HAIL 2 N LAWRENCEBURG 35.27N 87.34W
07/05/2012 E0.75 INCH LAWRENCE TN PUBLIC
3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
MPH WINDS.
0455 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN PUBLIC
TREES DOWN IN CLARKSVILLE.
0500 PM TSTM WND DMG 10 S JAMESTOWN 36.29N 84.94W
07/05/2012 FENTRESS TN PUBLIC
TREES DOWN IN GRIMSLEY.
0505 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.
0517 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.
0530 PM TSTM WND DMG ALGOOD 36.20N 85.45W
07/05/2012 PUTNAM TN TRAINED SPOTTER
TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.
&&
31Local storm report, Jul 5, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 E SPARTA 35.93N 85.44W
07/05/2012 WHITE TN LAW ENFORCEMENT
TREES DOWN.
0530 PM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/05/2012 PUTNAM TN LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0630 PM HAIL 3 W MURFREESBORO 35.85N 86.45W
07/05/2012 E1.00 INCH RUTHERFORD TN TRAINED SPOTTER
1 INCH HAIL AND TREES DOWN. HAIL COVERING GROUND.
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:17 PM CDT | Special Weather Statement | OHX | Wilson | 58 min |
| Jul 4, 7:20 PM CDT | Special Weather Statement | OHX | Perry | 55 min |
| Jul 5, 3:20 AM CDT | Heat Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 30 more | 64 hr |
| Jul 5, 4:07 PM CDT | Special Weather Statement | OHX | Robertson | 38 min |
| Jul 5, 4:08 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Jul 5, 4:12 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 33 min |
| Jul 5, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 41 min |
| Jul 5, 4:22 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 23 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 51 min |
| Jul 5, 4:44 PM CDT | Special Weather Statement | OHX | Fentress | 31 min |
| Jul 5, 4:48 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 36 min |
| Jul 5, 5:00 PM CDT | Special Weather Statement | OHX | Wayne | 45 min |
| Jul 5, 5:07 PM CDT | Special Weather Statement | OHX | Bedford, Marshall, Rutherford | 53 min |
| Jul 5, 5:10 PM CDT | Special Weather Statement | OHX | Overton | 35 min |
| Jul 5, 5:15 PM CDT | Special Weather Statement | OHX | Coffee | 90 min |
| Jul 5, 5:26 PM CDT | Special Weather Statement | OHX | Cannon | 34 min |
| Jul 5, 5:28 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Jul 5, 5:36 PM CDT | Special Weather Statement | OHX | Coffee | 24 min |
| Jul 5, 5:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 39 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 37 min |
| Jul 5, 5:45 PM CDT | Special Weather Statement | OHX | Putnam, White | 60 min |
| Jul 5, 5:47 PM CDT | Special Weather Statement | OHX | Warren | 28 min |
| Jul 5, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 23 min |
| Jul 5, 6:03 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 27 min |
| Jul 5, 6:07 PM CDT | Special Weather Statement | OHX | Maury | 38 min |
| Jul 5, 6:07 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 23 min |
| Jul 5, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 36 min |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 18 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee | 31 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 46 min |
| Jul 5, 6:16 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 44 min |
| Jul 5, 6:17 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jul 5, 6:23 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 55 min |
| Jul 5, 6:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jul 5, 6:29 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 31 min |
| Jul 5, 6:31 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 59 min |
| Jul 5, 6:34 PM CDT | Special Weather Statement | OHX | Coffee | 26 min |
| Jul 5, 6:46 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 40 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 28 min |
| Jul 5, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 54 min |
| Jul 5, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.